MathSciNet Relay Station
MathSciNet bibliographic data
MR860675 (88h:11036) 11F75
Ash, Avner; Stevens, Glenn Modular forms in characteristic $l$ and special values of their $L$-functions. Duke Math. J. 53 (1986), no. 3, 849–868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement